Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 21, 2016, 1:13 PM CST for 4 parishes in Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2016, 1:13 PM CST (19:13 UTC)
- Expired
- Jan 21, 2016, 2:00 PM CST
- In force
- 47 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 55 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 11:48 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 7.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 431 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
726
WUUS54 KSHV 211913
SVRSHV
LAC043-069-085-127-212000-
/O.NEW.KSHV.SV.W.0009.160121T1913Z-160121T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
113 PM CST THU JAN 21 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NATCHITOCHES PARISH IN NORTHWESTERN LOUISIANA...
SOUTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
WEST CENTRAL GRANT PARISH IN NORTH CENTRAL LOUISIANA...
EAST CENTRAL SABINE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 200 PM CST
* AT 112 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MANY...OR 20 MILES SOUTHWEST OF NATCHITOCHES...MOVING NORTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...MANY...MONTGOMERY...PROVENCAL...NATCHEZ...CLARENCE...
FISHER...ROBELINE...GRAND ECORE...CLEAR LAKE...FLORA...HAGEWOOD...
BERMUDA...ST. MAURICE AND MOUNT CARMEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3142 9340 3157 9352 3193 9301 3169 9280
TIME...MOT...LOC 1912Z 235DEG 30KT 3156 9335
HAIL...1.00IN
WIND...60MPH
$$
122 follow-up statements
518
WWUS54 KSHV 211930
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 PM CST THU JAN 21 2016
LAC085-211940-
/O.CAN.KSHV.SV.W.0009.000000T0000Z-160121T2000Z/
SABINE LA-
130 PM CST THU JAN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SABINE PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3152 9322 3165 9333 3193 9301 3169 9280
TIME...MOT...LOC 1930Z 235DEG 30KT 3165 9320
$$
LAC043-069-127-212000-
/O.CON.KSHV.SV.W.0009.000000T0000Z-160121T2000Z/
NATCHITOCHES LA-WINN LA-GRANT LA-
130 PM CST THU JAN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR CENTRAL NATCHITOCHES...SOUTHWESTERN WINN AND WEST CENTRAL GRANT
PARISHES...
AT 130 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF
NATCHITOCHES...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...MONTGOMERY...PROVENCAL...NATCHEZ...CLARENCE...GRAND ECORE...
BERMUDA...ST. MAURICE...CLEAR LAKE...FLORA AND HAGEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3152 9322 3165 9333 3193 9301 3169 9280
TIME...MOT...LOC 1930Z 235DEG 30KT 3165 9320
HAIL...1.00IN
WIND...60MPH
$$
12922
WWUS54 KSHV 211951
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
151 PM CST THU JAN 21 2016
LAC043-069-127-212000-
/O.EXP.KSHV.SV.W.0009.000000T0000Z-160121T2000Z/
NATCHITOCHES LA-WINN LA-GRANT LA-
151 PM CST THU JAN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NATCHITOCHES...
SOUTHWESTERN WINN AND WEST CENTRAL GRANT PARISHES WILL EXPIRE AT 200
PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3152 9322 3165 9333 3193 9301 3169 9280
TIME...MOT...LOC 1948Z 235DEG 30KT 3165 9320
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 1:12 PM CST, 1 minute earlier.
Area forecast discussion, Jan 21, 1:12 PM CST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 112 PM CST THU JAN 21 2016 .AVIATION... IFR/LIFR CIGS WITH REDUCED VSBYS ARE EXPECTED TO PERSIST ACROSS MUCH OF THE REGION THROUGH MUCH OF THE 21/18Z TAF PERIOD. A NE TO SW BAND OF CONVECTION OVER SCNTRL AR/N LA/EXTREME ERN TX WILL CONTINUE TO SHIFT E THIS AFTERNOON...AHEAD OF A SHORTWAVE OVER CNTRL TX THAT WILL TRANSLATE E ACROSS THE REGION THIS EVENING. THIS CONVECTION SHOULD QUICKLY DIMINISH FROM W TO E THIS AFTERNOON...ALTHOUGH ANOTHER BAND OF SHRA WRAPPING AROUND TO THE NRN END OF THIS SYSTEM WILL EVENTUALLY AFFECT ALL TERMINALS BUT LFK THIS AFTERNOON/TONIGHT. THE COLUMN IS EXPECTED TO DYNAMICALLY COOL FURTHER THIS EVENING AS THIS SHORTWAVE CONTINUES TO DEEPEN/CLOSE OFF...WITH A -RASN MIX EXPECTED TO AFFECT THE TXK/SHV TERMINALS AFTER 04Z FRIDAY...AND THE ELD/MLU TERMINALS AFTER 06Z. THE MIX MAY TRANSITION OVER TO ALL -SN OVER ELD/MLU LATE...REDUCING VSBYS. THE -SN SHOULD END OVER THESE TERMINALS BY 15Z...BUT NOT EXPECTING MUCH OF ANY GROUND ACCUMULATIONS AS SFC TEMPS WILL REMAIN JUST ABOVE FREEZING. SHOULD SEE CIGS SLOWLY IMPROVE TO MVFR OVER NE TX AFTER 12Z...WITH ADDITIONAL IMPROVEMENTS FARTHER E ACROSS THE REGION BY MIDDAY/AFTERNOON. NRLY WINDS 6-12KTS THIS AFTERNOON WILL BECOME NW AND INCREASE TO 13-17KTS WITH GUSTS TO 25-30KTS AFTER 00Z AS THE ATTENDENT SFC LOW DEEPENS THIS EVENING OVER CNTRL LA/MS. /15/ && .PREV DISCUSSION... /ISSUED 1206 PM CST THU JAN 21 2016/ DISCUSSION... DECIDED TO MAKE A FEW CHANGES ON TEMPS ALONG THE INTERSTATE 20 CORRIDOR. BELIEVE WARM FRONT WILL NOT ADVANCE AS FAR NORTH AS ANTICIPATED...SO TEMPS WILL LINGER IN THE 40S FOR THE REST OF THE DAY NORTH OF THE HWY 84 CORRIDOR. OTHER THAN THAT...THE REST OF TODAY'S FORECAST IS ON TRACK. THERE WILL BE A SVR WEATHER THREAT SOUTH OF THE WARM FRONT...AS SPC HAS NOW ISSUED A TORNADO WATCH UNTIL 7 PM OUR COUNTIES AND PARISHES SOUTH OF A LINE FROM NACOGDOCHES TEXAS...TO NATCHITOCHES LOUISIANA...TO COLUMBIA LOUISIANA. IN ADDITION TO THE TORNADO THREAT...LARGE HAIL WILL ALSO BE A POSSIBILITY WITH FREEZING LEVELS AS LOW AS 7.9 KFT ACROSS THE REGION. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 48 35 46 29 / 80 60 10 0 MLU 51 38 43 29 / 90 90 20 0 DEQ 44 30 43 25 / 80 50 10 0 TXK 43 34 45 27 / 80 60 10 0 ELD 43 33 43 27 / 90 90 20 0 TYR 51 33 45 29 / 60 30 10 0 GGG 49 34 46 28 / 80 50 10 0 LFK 66 36 48 29 / 70 40 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Jan 21, 12:29 PM CST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1229 PM CST THU JAN 21 2016 LAZ017>022-TXZ152-153-165>167-221830- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE- 1229 PM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER BY TONIGHT. THE THREAT FOR RAPIDLY REDEVELOPING THUNDERSTORMS WILL PERSIST THROUGHOUT THE DAY AND INTO THE EVENING HOURS SOUTH OF A WARM FRONT THAT HAS SHIFTED THE SURFACE WINDS TO SOUTHEAST THIS MORNING. A CHANCE FOR ISOLATED TORNADOES WILL BE POSSIBLE IN AREAS SOUTH OF THE HWY 84 CORRIDOR. ALSO...DAMAGING LARGE HAIL TO QUARTER AND GOLF BALL SIZE MAY ALSO OCCUR THIS AFTERNOON AND EVENING AT ANYTIME UNTIL THE UPPER STORM PASSES BY OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE SURFACE WINDS WILL SHIFT BACK TO NORTHWEST AS THE UPPER LOW MOVES OVERHEAD...BRINGING BACK THE COLD AIR. ANY AND ALL RAIN WILL COME TO AN END BY LUNCHTIME. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF YET ANOTHER COLD FRONT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS MAY POSSIBLY BE NEEDED TODAY. ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-221830- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA- 1229 PM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN APPROACHING UPPER LOW WILL GET STRONGER AND COLDER BY TONIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE THE REST OF THE DAY. SOME LARGE HAIL WILL BE POSSIBLE FOR ANY STRONG THUNDERSTORMS. OVERNIGHT AS THE LOWER ATMOSPHERE CHILLS AND THE CORE OF THE LOW MOVES OVERHEAD...WE WILL LIKELY SEE RAIN TRANSITION OVER TO SNOW AFTER MIDNIGHT. THE GROUND TEMPERATURES WILL HOLD ON TO NEEDED WARMTH TO MELT ANY ACCUMULATIONS BY DAYBREAK. AIR TEMPERATURES NORTH OF HIGHWAY 82 MAY ALLOW SOME ICE TO LINGER ON BRIDGES AND OVERPASSES FOR THE MORNING COMMUTE. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SUNSHINE WILL RETURN IN THE WAKE OF THE UPPER STORM DURING FRIDAY. AFTER A CHILLY WEEKEND...WARMER AIR RETURNS WITH MORE SHOWERS EARLY IN THE NEW WORK WEEK...AHEAD OF ANOTHER COLD FRONT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT. 20
In the hours before
Local storm report, Jan 21, 9:57 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 AM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL JONESBORO 32.24N 92.71W
01/21/2016 E0.88 INCH JACKSON LA BROADCAST MEDIA
&&
EVENT NUMBER SHV1600020
21Special weather statement, Jan 21, 11:20 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1120 AM CST THU JAN 21 2016
TXZ152-153-166-211800-
SAN AUGUSTINE TX-NACOGDOCHES TX-SHELBY TX-
1120 AM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN AUGUSTINE...
NORTHERN NACOGDOCHES AND WESTERN SHELBY COUNTIES UNTIL NOON CST...
AT 1120 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR DOUGLASS...OR 8 MILES WEST OF NACOGDOCHES...MOVING NORTHEAST AT
40 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NACOGDOCHES...TIMPSON...GARRISON...MARTINSVILLE...DOUGLASS...MELROSE...
APPLEBY...OAK RIDGE...JERICHO...ARCADIA AND STOCKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3167 9492 3184 9458 3184 9446 3190 9448
3198 9432 3197 9432 3162 9415 3151 9482
TIME...MOT...LOC 1720Z 243DEG 33KT 3163 9479
12Local storm report, Jan 21, 11:38 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL NACOGDOCHES 31.61N 94.65W
01/21/2016 E1.00 INCH NACOGDOCHES TX TRAINED SPOTTER
TEXAS 224 AND NORTH ST
&&
EVENT NUMBER SHV1600021
21Special weather statement, Jan 21, 12:24 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1224 PM CST THU JAN 21 2016 LAZ011-012-018-211915- RED RIVER LA-NATCHITOCHES LA-BIENVILLE LA- 1224 PM CST THU JAN 21 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIENVILLE...NORTH CENTRAL NATCHITOCHES AND EASTERN RED RIVER PARISHES UNTIL 115 PM CST... AT 1224 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST SOUTHWEST OF COUSHATTA...OR 21 MILES EAST OF MANSFIELD...MOVING NORTHEAST AT 40 MPH. DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COUSHATTA...MARTIN...HALL SUMMIT...SALINE...LUCKY...ASHLAND...CASTOR... EDGEFIELD...BIENVILLE...ARMISTEAD...HANNA AND WOMACK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3191 9330 3201 9344 3236 9315 3231 9279 TIME...MOT...LOC 1824Z 219DEG 36KT 3201 9334 15
Local storm report, Jan 21, 12:42 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CST THU JAN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL COUSHATTA 32.02N 93.34W
01/21/2016 E0.75 INCH RED RIVER LA NWS EMPLOYEE
&&
EVENT NUMBER SHV1600022
21Special weather statement, Jan 21, 1:07 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CST THU JAN 21 2016
LAZ017>019-211945-
SABINE LA-NATCHITOCHES LA-WINN LA-
107 PM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NATCHITOCHES...
SOUTHWESTERN WINN AND EAST CENTRAL SABINE PARISHES UNTIL 145 PM
CST...
AT 107 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANY...OR 18 MILES NORTH OF ANACOCO...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...MANY...CAMPTI...FLORIEN...PROVENCAL...NATCHEZ...CLARENCE...
FISHER...ROBELINE...GRAND ECORE...CLEAR LAKE...FLORA...HAGEWOOD...BERMUDA...
ST. MAURICE AND MOUNT CARMEL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3154 9353 3195 9307 3176 9286 3171 9294
3171 9296 3169 9296 3140 9339
TIME...MOT...LOC 1907Z 227DEG 32KT 3153 9340
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 4:17 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 28 min |
| Jan 21, 5:41 AM CST | Special Weather Statement | SHV | De Soto | 49 min |
| Jan 21, 5:43 AM CST | Special Weather Statement | SHV | Grant | 47 min |
| Jan 21, 6:44 AM CST | Special Weather Statement | SHV | Red River | 46 min |
| Jan 21, 6:49 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River | 41 min |
| Jan 21, 7:00 AM CST | Special Weather Statement | SHV | Webster | 45 min |
| Jan 21, 7:44 AM CST | Special Weather Statement | SHV | Union | 16 min |
| Jan 21, 7:45 AM CST | Special Weather Statement | SHV | Union | 45 min |
| Jan 21, 12:24 PM CST | Special Weather Statement | SHV | Bienville, Red River | 51 min |
| Jan 21, 1:07 PM CST | Special Weather Statement | SHV | Natchitoches | 38 min |
| Jan 21, 1:17 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 28 min |
| Jan 21, 2:05 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 25 min |
| Jan 21, 3:50 PM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 26 hr |
| Jan 21, 4:11 PM CST | Winter Weather Advisory | SHV | Claiborne, Ouachita, Union | 16 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.